# SDR FDEA201602110503

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,753 hours, 32,803 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RAISE LG AFTER TAKEOFF.  SEVERAL TRIES UNSUCCESSFUL.  RAN QRH USING HANDLE REL BUTTON, WAS ABLE TO RAISE GEAR HANDLE.  ALL ACFT SYSTEMS SHIFTED TO FLIGHT MODE.  CHECKED CABLE RUN FROM COCKPIT TO CRANK ASSEMBLY UNDER  PILOT AT PRESS BULKHEAD.  CABLE APPEARS INTACT.  CHECKED CABLES FROM TORQUE LINK QUAD UP TO CRANK & ALL APPEARS FREE & NO BINDING NOTED AS REQ' IAW MM 32-31-02.  MOVING THE CRANK BY HAND WOULD ALLOW THE HANDLE TO MOVE UP, BUT THE REQ'D MOVEMENT SEEMED EXCESSIVE AT ABOUT 1 INCH.  OPERATIONS CHECKED GOOD IAW WRI 32-30-0626.
